On the titchmarsh divisor problem for abelian varieties

Cristian Virdol

Research output: Contribution to journalArticlepeer-review


In this article we study the Titchmarsh divisor problem in the context of abelian varieties. Under the Generalized Riemann Hypothesis we obtain an asymptotic formula.

Original languageEnglish
Pages (from-to)3681-3687
Number of pages7
JournalProceedings of the American Mathematical Society
Issue number9
Publication statusPublished - 2017

Bibliographical note

Funding Information:
This research was supported by Basic Science Research Program through the National Research Foundation of Korea(NRF) funded by the Ministry of Education(2015R1D1A1A01056643).

Publisher Copyright:
© 2017 American Mathematical Society.

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'On the titchmarsh divisor problem for abelian varieties'. Together they form a unique fingerprint.

Cite this